# SDR RAIA00712012

- Difficulty date: December 10, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145
- Aircraft serial: 145373
- Aircraft time: 17,619 hours, 15,418 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5473 - STL - NR 1 ENGINE BLEED LEAK.  MAINTENANCE REMOVED AND REPLACED BLEED SEALS, GROUND RUN, NO FURTHER MESSAGES NOTED.
